Jump to content

ANYONE HAVE CONSTANT TINGLING ? HOW OFTEN IS YOURS?


Recommended Posts

I get tingling as if my hands or feet are asleep and you I cant move my arms or legs let alone stand up from it it seems to be every day lately, last nite my Left hand went all tingly every 2 minutes the minute it calmed down it started all over again it did this at least 6 times in a row one after another. I get it sometimes the same time in my feel and hands , it also travels up my arms, up my legs , it even went as far as my buttock the other day . It was slowed down and stopped for a while for abt a week , then came back really intense. This symptom only started for me in April a few mths ago. I fear that I will eventually be paralized from this that my arms and legs will go numb permanently , cause of no circulation flowing through me. Anyone have it constant like this? Thanks for replying

 

Love Laura

Link to comment
Share on other sites

Hey I am seven months into my recovery and benzo-Klonopin-tapering so I have my ways to go, but what I experience is Restless Legs Syndrome. Its like energy surging through my legs, arms, and the rest of my body. It happens at night, not all the time but more recently has occurred. It's annoying, but the best way I can now understand it is it is my CNS and body healing itself. After years of blocking out natural energies and masking fear, anxiety, and numbing them with benzos my body is going through new sensations, changes, and healing which it needs to reboot or reconfigure. Its unpleasant, its scary, its really agitating, it comes and goes. I am amazed to read of all the symptoms and side effects of benzo-family drug class. My own experience right now tells me to try not to judge the side-effects and experiences rather observe them. This will help teach the body and the mind how to behave when they occur as well as staying calm in the situation. Instead of responding in a negative or fearful fashion, try your best at this time to be proactive in your approach. I am working on this, its a tool to my recovery.

Hope that helps and I do not believe you are in any danger, you are just recovering. Be patient as best you gain, and be good to yourself.

Link to comment
Share on other sites

I had intense numbing tingling effects througout my taper and then after finishing my last dose I had a nice window of about three weeks then the numbness and tingling gradually started to come back and is no in full force and I have to say its worse now at 3 months out than it ever was durng the taper. My hands go numb my fingers my toes my feet and like you said I've had it go all the way through my legs into my butt several times. Along with that my muscles ache and my legs feel like jelly. Its very annoying and is a major source I feel of my anxiety right now. Your situation sounds normal for withdrawal and I doubt there's any reason to feel as if your going to be paralyzed. Its not a circulation problem its a cross wired brain problem the drugs have caused and it will just take sometime for your brain to heal and start working properly. It helps me tojust keep saying that this is normal and read posts like yours to reassure that it is. Do your best to ward off the intrusive thinking because withdrawal has a way of taking those thoughts and compounding them 10 fold on what your worrying about. For example I catch myself at times thinking that its been an hour since my fingers were asleep and as soon as I think about it they go to sleep and then if I think any intusive thoughts it compounds the effect. Good luck and your not alone and remeber it will get better!
Link to comment
Share on other sites

Laura,

 

I am 16 months out CT and the burning / tingling is really the only symptom that will not go away. I too have had it leave for a few weeks only to come back as bad as ever. I usually wake up with it several times during the night feeling like my hands are on fire and my fingers are dead. I also get it in my feet and toes, but it starts with a banding feeling around my calves. Sometimes my fingers are so cold others will notice when I touch them.  I'm convinced it is either ALS, MS or some other dreadful disease. I'm sure this will pass, I just wish it would hurry.

 

Brent

 

PS, I just came to the board today to see if anyone else was having this problem, so thanks for having it with me.  :)

Link to comment
Share on other sites

16 months out that's a ride my friend. Im only three months out and getting slammed right. I sure hope yours eases off and goes away soon. You've been hell long enough.
Link to comment
Share on other sites

×
×
  • Create New...